# SDR AALA2019021879011

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 57,545 hours, 21,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE FLASHLIGHT UNDER FWD, OTBD FLIGHT ATTENDANT SEAT WAS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-60-00.
